Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 23 de mayo de 2024
  

On nonlinear replicated networks.

Título inglés On nonlinear replicated networks.
Título español Sobre redes no lineales reiteradas.
Autor/es Escudero, Laureano F.
Organización IBM Sci. Cent., Madrid, España
Revista 0210-8054
Publicación 1985, 9 (1): 55-74, 26 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In this paper we describe a new type of network flow problem that basically consists of the classical transshipment problem with the following extensions: (1) The replication of a network by producing subnetworks with identical structure, such that they are linked by so-called linking arcs; (2) The objective function terms related to the linking arcs are nondifferentiable nonlinear functions. We also describe an implementation of a linearly constrained nonlinear programming algorithm which is fast and can solve large-scale replicated network flow problems; the major ideas incorporated are: (i) The sparsity and the structure of the constraints system is used to reduce the time and computer storage requirements; (ii) The new concept of independent superbasic sets is introduced, so that it allows to obtain in parallel independent pieces of the solution at each iteration; (iii) The predecessor, depth, transverse and reverse structures are specialized for the case of replicated networks; (iv) A bending, backtracking linesearch that allows to activate more than one basic-superbasic arc at each iteration; (v) A procedure for pricing nonbasic arcs in the presence of non-differentiable terms in the objective function.
Clasificación UNESCO 120710
Palabras clave español Redes no lineales ; Arboles ; Grafos ; Algoritmos
Código MathReviews MR0841740
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es